Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv Chest Rash

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Certian hiv and psyh. meds causing rash

I take kaletra and truvada and adderall and trileptal everyday and now i have a very bad rash on my chest and private parts is this something i need to worry about ?
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...If you have been on the HIV meds for a while (>> months) then unlikely that the rash is due to those medications. Both Adderall and Trileptal can cause rashes Read more »

chest rash

Wanted you to know that I donated $150 to your faithful work. Thanks for your diligence with all of... Read more »

acute hiv and skin conditions

I am a man and had unprotected sex with a girl three weeks ago and am wondering if acute hiv has... Read more »
Articles
The Well Project

Women and HIV/AIDS

...than womenstill have HIV in the US, women are catching up. In some countries, HIV+ womenoutnumber HIV+ men. The proportion of HIV/AIDS cases among women has more than tripled from 8percent in 1985 to an alarming 27 percent in 2008. That means... Read more »
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of advanced Read more »
The Well Project

Caring for Your Heart if You Have HIV/AIDS

... Table of Contents Heart Disease Basics Symptoms of Heart Disease/Attack Risk Factors for Heart Disease HIV and Heart Disease Reducing the Risk for Heart Disease Taking Care of Yourself Heart Disease Basics Many... Read more »
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Time; Read more »
Connect With Others

chest rash

Posted by Anonymous, 2 Replies
...unprotected sex in dec 2003. been experiencing ongoing chest rashes that come and go for 3 months now. no pain or itching and they only last about half an hour. someone told me that its not HIV Read more »

HIV fear induced coma!

Posted by Anonymous, 2 Replies
...fever, and was sick for 2 weeks, Dr also thought I had pneumonia (sp). Everything seemed okay, I never even concerned myself with HIV. (So ignorant of me). I have unprotected sex with a different girl of unknown status January 3, then 5 days... Read more »

Serious symptom

Posted by Anonymous, 2 Replies
...pimples or somnething and i dont know how i got them so im jw what is the most common place for rash's to form when you are HIV positive and my dry cough went from nothing at all to today its pretty bad but how long does a dry cough usually last... Read more »

INFECTION

Posted by Anonymous, 1 Reply
...IT LASTED THREE DAYS, I HAVE A SINUS INFECTION: CLOGGED NOSE, COUGHING ALOT, YELLOW FLEM I HAD TODAY, IS ALL THIS LINKED TO HIV ? I KNOW ILL GO AND GET TESTED BUT ANSWER Read more »